|Please anwser my question
May 16, 2002
I speak fluently spanish very well and my mother is from Mexico. My spanish is not as good written as it is english. Although I would feel more at ease asking the question in english
I know this might not be the right forum but you are a doctor and I need some clarafication. It would give me great peace of mind if u would
Here is my story again. I developed Hives 10 days after having unprotected sex. The next day I developed swollen glands. I went to say both my dermatologist and regular doctor who could not explain the causes of my hives. The blood test came back negative for viral infections and the glands went down 4-5 days later. Although the hives are 90 gone but despite taking Zrtec they keep coming back but in very small but miminal fashion.
1) Are hives indicative sof the viral Hiv syndrome 2) does the fact my hives persist a bad sign, as one website stated. 3) does the fact i had no fever or sore throat a good sign 4) I have also developed orange type dirrhea in the last 9 days. It is not listed as a side effect of Zrtec, so as a result I am terrified it might be HIV.
I know testing in 3 month is the best way but have you ever heard through collegues, doctors or research of Hives of being indicative of HIV.
I would really really really like if you simply answer my question it would give me peace of mind.
Respuesta del Dr. Santana
Dear Friend: I don't know if I should answer in spanish or english. Here I go.
Hives is not a symptom of HIV infection. The absence of fever and other symptoms is a good sign that this is not HIV infection.
IF you have dark urine and diahrrea then you might as well test yourself for hepatitis A, B, C.
Hope information is valuable to you.
Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.